# SDR USAA980030

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 7 INCH CRACK, TWO 3.5 INCH CRACKS IN FUSELAGE SKIN AT BS 727 A PLUS 3, TO BS 727B BETWEEN STRINGER 18 AND STRINGER 19 ON LEFT SIDE.  INSTALLED DOUBLER, REPAIRED PR SRM 53-30-3.  (M)
